# SDR SWAA041313

- Difficulty date: May 10, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 50,253 hours, 46,818 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: BAC1517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT MLG VERTICAL ANGLE AT BS 695, STRINGER 18R, CRACKED.  REMOVED AND REPLACED MLG ANGLE PER SRM.
